# SDR ZZDA2009092

- Difficulty date: March 17, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT WEB HAS A HOLE LOCATED 6FT AFT OF R1 DOOR AFT DOOR FRAME.  CUT OUT DAMAGE SECTION AND INSTALLED TYPICAL WEB REPAIR PER REF B717 SRM 51-70-10 REPAIR 2 FIG 201.
